MathSciNet Relay Station
MathSciNet bibliographic data
MR389139 (52 #9970) 83.53
Sorkin, Rafael The electromagnetic field on a simplicial net. J. Mathematical Phys. 16 (1975), no. 12, 2432–2440.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement